Action of Hecke operators on products of Igusa theta constants with rational characteristics

Volume 114 / 2004

Anatoli N. Andrianov, Fedor A. Andrianov Acta Arithmetica 114 (2004), 113-133 MSC: Primary 11F27, 11F46, 11F60, 11F66. DOI: 10.4064/aa114-2-2

Authors

  • Anatoli N. AndrianovSteklov Mathematical Institute
    St. Petersburg Branch
    Fontanka 27
    191023 St. Petersburg, Russia
    e-mail
  • Fedor A. AndrianovDepartment of Mathematics
    UCLA
    6363 Math. Sciences Building
    Box 951555
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image